# SDR SWAA2025081290178

- Difficulty date: July 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED.   REPAIRED FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE PER SRM 53-30-15-2R-1, SOPM 20-43-03, SOPM 20-41-02;
